The Annals of Mathematical Statistics

A Problem in Survival

James B. MacQueen

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 2 (1961), 605-610.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705067

Digital Object Identifier
doi:10.1214/aoms/1177705067

Mathematical Reviews number (MathSciNet)
MR133870

Zentralblatt MATH identifier
0114.36202

JSTOR
links.jstor.org

Citation

MacQueen, James B. A Problem in Survival. Ann. Math. Statist. 32 (1961), no. 2, 605--610. doi:10.1214/aoms/1177705067. https://projecteuclid.org/euclid.aoms/1177705067


Export citation